# SDR CA010504008

- Difficulty date: April 7, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Make and model: Stbros SD360
- Aircraft time: 19,141 hours
- Engine: Pwa PT6A65AR
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Circuit Breaker
- Part number: SM600BA100N1
- Condition: Shorted
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, M, J
- Precautionary procedure: O

## Discrepancy

(CAN) LT ENGINE INLET HEAT OVER HEATED AND RESULTED IN DAMAGING THE INLET HEAT ASSY. THE CAUSE WAS THE REMOTE CIRCUIT BREAKER FAILURE.PILOT REPORTED LEFT INTAKE WILL NOT SHUT OFF. ON GROUND, THE INLET HEATER WAS SMOKING AND CAUSED SMOKE SMELL IN CABIN WITH LEFT BLEED ON. CIRCUIT BREAKERS; 11A + 23 PULLED BUT STILL UNABLE TO SHUT OFF. THE REMOTE BREAKER & INTAKE HEAT GETS ITS POWER DIRECTLY FROM THE LT MAIN BUSBAR. DE-ENERGIZING THE MAIN BUSBAR, IS THE ONLY WAY TO STOP POWER GOING TO THE INTAKE HEAT IF THE REMOTE BREAKER FAILS. IT IS DIFFICULT TO TELL IF THE INTAKE HEAT HAS BEEN TURNED OFF WHILE FLYING.
